advertisement
Question
Posted by: Tummy | 2010-07-15

Yellowish discharge

Hi doc

I have been having this cream/yellowish discharge, accompanied by thrush( i think). Could it be an infection?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be. If there is an itch, you could try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-07-17

It could be. If there is an itch, you could try Canesten pessaries.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement